# SDR SWAA2022020458680

- Difficulty date: December 6, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 34,480 hours, 19,940 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 241AF HAS CENTER OF FLOORBOARD DAMAGED AND FWD L/H CORNER PEELING. / REPAIRED FLOORBOARD 241AF AT FWD LH CORNER AND DOWN CENTER OF PANEL IAW SRM 53-00-50-2R-1 REV 63 AND SRM 53-00 2R-0 REV63
